Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 104, Number 2
Publication Date: 15 August 2000
Extremal Hermitian metrics on Riemann surfaces with singularities
Guofang Wang and Xiaohua Zhu; 181-210
Reflectionless Schrödinger operators, the dynamics of zeros, and the solitonic Sato formula
H. Puschmann and J. F. van Diejen; 269-318